# SDR IPXA3576943

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003171
- Part serial: A10144
- Condition: Dented
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT T/E WEDGE DENT REPAIR, REF D496328.  REPAIRED IAW EO B757-5750-49562-C.
